# SDR 98UAL900405

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153UA
- Make and model: Boeing 747123
- Aircraft serial: 20102
- Engine: Pwa JT9D7A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE EMERGENCY EXIT SIGNS ABOVE AND AROUND DOOR 1 LEFT IS INOP.  REPLACED BATTERY PACK, OP CK OK.
